# SDR SWAA2025122354639

- Difficulty date: December 22, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 28,211 hours, 14,427 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE DOOR SURROUND STRUCTURE IS CRACKED AT BOTTOM OF OPENING.   PERFORMED HFEC OF DAMAGE REMOVAL AND INTERIOR STRUCTURE PER NDT PART 6; 51-00-00 PROCEDURE 23 NO DEFECTS NOTED.   ACCOMPLISHED PERMANENT REPAIR PER SRM53-10-15-2R-4, REPAIR 4, AT ZONE 2 EXTERNAL POWER RECEPTACLE DOOR SURROUND STRUCTURE.
